# SDR AALA201703169038

- Difficulty date: March 12, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N107US
- Make and model: Airbus A320-214
- Aircraft serial: 1052
- Aircraft time: 53,002 hours, 24,912 cycles
- Engine: Cfmint CFM565B4
- Engine time: 40,315 hours, 19,163 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G04
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, CREW REPORTED THE NUMBERS ON THE NR 1 ENGINE ROLLED BACK. PATCH WITH TECH WAS REQUESTED AND AN ENGINE STALL WARNING MESSAGE OCCURRED. TECH ADVISED DIVERSION TO MIA FOR BETTER MAINTENANCE. NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NR 1 ENGINE IAW J/C 26L40071001. AIRCRAFT WAS GROUNDED.
